How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42232
Experience:  Experienced Physician trained in New York City. I'm ready to help.
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Hi. I have a question about probiotics. A number of guys

This answer was rated:

Hi. I have a question about probiotics. A number of guys in my office use them, and say they feel a lot better, less digestive problems, overall "better." I started taking them three days ago and feel a little off, almost like a hangover type feeling. Certainly not better or lighter in the stomach as they've said. Are probiotics good for everyone? Should I not be taking them with certain medications? I am currently taking Remeron (generic) at 30mg daily and Klonipin (Generic) at 1mg daily. Is there a period where you have to get used to them or side effects before you start getting any health benefits.
Hello, this is Dr. David. I have read your question and I'm ready to help.

it could be the type of probiotics you are taking

you might want to change brands.

probiotics are fine to take with your medications.

you might do better just eating yogurt or greek yogurt 2-3 times a day which can get you lots of good bacteria in your system as well, just like probiotics.

probiotics should not cause you side effects.

I would try switching brands to see if that helps. or just trying eating more yogurt

let me know if you have questions.
Dr. David and 5 other Medical Specialists are ready to help you